It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-26-2005, 12:40 PM   #1
Newbie
(male)
 
Join Date: Jun 2005
Posts: 4
Yesac HB User
Facial skin problem, please help.

The skin in which I've been applying acne products (topicals prescribed by my derm) is now different then normal, everyday skin. It seems like the skin builds up over time or is reproducing quicker then normal skin and by doing this, the excess skin irritates my skin underneath and causes inflamed, small white heads. For example, if I don't wash with anything but water for a week and only touch my face with water, nothing else, no hands, nothing, then there will be so much excess skin on my face that you'll be able to see little pieces of it sticking out. And then when I go to rub it off my face will become super irritated and red, so I'm not very sure what to do about this problem. Also I think my face is semi-dryed out because right after washing everyday with a gentle face wash it feels tight and my lips become super chapped. Maybe it's because I don't touch my face at all? Are you suppose to be able to rub your face, because whenever I do it becomes really red and irritated. Since the begining I thought you weren't suppose to touch your face at all and maybe thats why I'm having this problem. I can touch other parts of my face where I have not applied any acne topicals in the past and there is no irritation or redness at all. Then again, these areas of my face do not have excess skin on them. So if you can try to understand what I'm saying.. I could use a little help on what to do. I've been trying a exfoliating scrub but it does not seem to remove all the skin and leave my face smooth and soft. Any help would be greatly appreciated. Thanks. (If you think you could help but need to know a litlte more information that I might have left out, please just ask)

 
Sponsors Lightbulb
   
Old 06-27-2005, 06:11 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Winnipeg, Canada
Posts: 943
kitkat77 HB User
Re: Facial skin problem, please help.

Yes, what topicals are you using? They might be doing what they're supposed to or else you might be having a reaction to them. Can't tell what's going on without knowing what you've been prescribed!

 
Old 06-28-2005, 09:29 PM   #3
Newbie
(male)
 
Join Date: Jun 2005
Posts: 4
Yesac HB User
Re: Facial skin problem, please help.

Kitkat, i've been off all topicals that were previously prescribed by my derm. About 6-7 months ago I've changed my daily regimen to just washing 2x a day and my face still gets like this. I think its still going through the dryin effects of when i used the topicals in the past?

 
Old 06-29-2005, 12:06 AM   #4
Senior Veteran
(female)
 
Join Date: Mar 2004
Posts: 502
Denise98 HB User
Re: Facial skin problem, please help.

Im in the same boat you are.. First your right your not supposed to touch your face (excessively) it does irritate and makes the skin produce more oils which is bad with a person with acne.. My guess is that you dont have a build up of more skin you do have excessive dry skin from the products that you used from your dermatologist.. I did the same thing I gave up on the perscription products and started washing twice a day with all kinds of face washes and in the end made my face worse, so my advice is to go back on the perscription medication and keep using it even if you experience irritation and dryness and use a mild moisturizer like cetaphil.. And I now swear by the new line of products that aveeno came out with soy in them its the only product that I can handle and I have tried everything..

 
Old 06-29-2005, 11:12 PM   #5
Newbie
(male)
 
Join Date: Jun 2005
Posts: 4
Yesac HB User
Re: Facial skin problem, please help.

hmm so your thinking that in order to overcome the dryness now i'll need to just stick with what my derm tells me to do, even if it means putting more harsh topicals on my face

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-20-2010 12:32 AM
Menopause, Sticky skin and Hair loss/breakage Sticky Deb Hair Loss / Alopecia 10 04-26-2010 10:40 AM
Whiteheads out of control! Please help!! RandomlyRandom Acne 4 04-23-2010 05:05 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 06:23 PM
facial skin problem marlene1986 Skin Problems 5 07-25-2006 08:29 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!